# SDR U2RA201405220001

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,184 hours, 12,235 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 178800109
- Part serial: 0370
- Condition: Failed
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND NR 22 LE FLAP DAMAGED.  FOUND ROTARY ACTUATOR PN 178800-109 FAILED CAUSING DAMAGE.
